# SDR F6LM9592

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6093B
- Make and model: Snias AS350B2
- Aircraft serial: 2670
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Motor
- Part number: 9696
- Condition: Seized
- Location: Temp Reg
- Part time: 998 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR WILL NOT SPIN. BEARINGS FEEL SEIZED. CURRENT LIMITER BLOWN. THE MOTOR HAS OPEN VENT SCREENS WHICH ALLOWS WATER INSIDE THE MOTOR. REPLACED THE MOTOR. NEW MOTOR IS POST MOD 07-2515 WHICH HAS BETTER COVERING OF THE VENT HOLES.  REPLACED CURRENT LIMITER
